# SDR SWAA2012031202115

- Difficulty date: February 19, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 48,953 hours, 39,444 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM WORN BETWEEN BS 625 TO BS 727+14.  REPAIRED BEAM IAW SRM.
